# SDR ASOA03089

- Difficulty date: March 6, 2003
- Submitted: March 28, 2003
- Operation: Air carrier
- Aircraft: N532AS
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 458
- Engine: Pwa PW127
- System (JASC): 7261 · Turbine Engine Oil System
- Part: O-Ring
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT, THE LT ENGINE LOW OIL PRESSURE LIGHT ILLUMINATED.  THE CREW COMPLIED WITH THE QRH, SHUT THE LT ENGINE DOWN AND DECLARED AN EMERGENCY.  AIRCRAFT DIVERTED AND LANDED SAFELY.  MAINTENANCE REMOVED AND REPLACED THE OIL FILTER O-RING ON THE LT ENGINE AND ADDED THREE QUARTS OF OIL.  ALSO, THE REDUCTION GEAR BOX AND MAIN OIL TANK CHIP DETECTORS WERE PULLED FOR POSSIBLE FOREIGN OBJECT DAMAGE.  NO DAMAGE WAS FOUND.  THE ENGINE RUN AND OPERATIONAL CHECKS WERE GOOD.  AIRCRAFT OK FOR SERVICE.
